Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the equation $f^n + g^n = 1$


Author: Fred Gross
Journal: Bull. Amer. Math. Soc. 72 (1966), 86-88
DOI: https://doi.org/10.1090/S0002-9904-1966-11429-5
Erratum, volume 72: Bull. Amer. Math. Soc., Volume 72, Number 3 (1966), 576--576
Errata: Bull. Amer. Math. Soc., Volume 74, Number 4 (1968), 767--768
Part II: Bull. Amer. Math. Soc., Volume 74, Number 4 (1968), 647--648
MathSciNet review: 0185125
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. R. Ford, Automorphic functions, Chelsea, New York, 1951; pp. 229-240.
  • 2. Einar Hille, Analytic function theory, Ginn, New York, 1962; pp. 230-232. MR 201608
  • 3. Fred Gross, On the functional equation f, Amer. Math. Monthly (to appear). MR 204655
  • 4. L. J. Mordell, On the rational solutions of the indeterminate equation of the third and fourth degrees, Proc. Cambridge Philos. Soc. 21 (1922), 179-192.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11429-5

American Mathematical Society